| Model Number |
MMT-941A600 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial and final (b)(4) - mdr 3003442380-2024-09431 - device 1 of 3.E1 patient city: (b)(6).Patient country: canada.
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the canada.It was reported issues with 3 infusion sets where 2 infusion sets fell off after 2 hours and the third one fell off after 24 hour.No further information available.